MAUDE Adverse Event Report: ABBOTT GERMANY CLINICAL CHEMISTRY GLUCOSE

ABBOTT GERMANY CLINICAL CHEMISTRY GLUCOSE
Catalog Number 07P55-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete sid: (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely decreased glucose result generated on the alinity c analyzer on one (b)(6) female patient.Results provided: sid (b)(6), (b)(6) 2019 = 28.557 / 367.804 / another alinity = 365.545 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.A review of ticket trending did not identify any complaints that were similar for falsely depressed glucose patient results.The trend review by the product list number found no trends related to this issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8910060
Report Number3002809144-2019-00514
Device Sequence Number1904254
Product Code CFR
UDI-Device Identifier00380740135447
UDI-Public00380740135447
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number07P55-20
Device Lot Number53466UQ08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C ANALYZER LIST 03R67-01; ALINITY C ANALYZER LIST 03R67-01; SERIAL AC01791; SERIAL AC01791
Patient Age60 YR